A 46-year-old member asked:
Disclaimer

Can ?Testosterone injections cause ankle swelling?

1 doctor answer
Dr. Ronald Krinick
41 years experience in Orthopedic Surgery
Testosterone: Both hgh and testosterone can cause ankle swelling.
Answered on Oct 21, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Michael Kleerekoper
50 years experience in Endocrinology
Leg pain: You list yourself as female. Why are you taking testosterone? I am sorry you have breast cancer and hope it is well taken care of. I cannot think of ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Janet Kail
27 years experience in Podiatry
Ask your doctor: One cannot give generic advice regarding a medication that is possibly causing side effects. You need to seek the advice of the prescribing doctor.
3
3 thanks
A 61-year-old male asked:
Dr. James Krick
35 years experience in Urology
Testosterone : Assuming you are self administering testosterone by intramuscular injection at home, i would suspect that you injected subcutaneously and not deep int ... Read More
1
1 thank
A 66-year-old male asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
I do not think so: Late for any reaction to happened. Beside this not common side effect of that injection.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month